Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Had mitral valve replacement. Gaining weight from fluid retention. Having buzzing in head, nausea. Suggestions?

Hi Doctor, I am Marty Gast and I had a Mitral vlave replaced last March with non-invasive surgery. I am bothered with fluid retention and every six or seven days I take 1/2 of a Zaroxolyn, 5 mg tab. I lose 5 or 6 pounds the next day and feel good for about 4 days when the fluid starts to build up. Before I take the pill I have bad buzzing in my head. Sometimes am nauseated. My doctor has me taking the pill when I put on 5 lbs. I also take 2 Torsemide 20 mg tablets every day. What do you sugest?
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

You are taking 2 diuretics - one daily / another intermittently.
Instead of waiting for symptomatic fluid overload to develop and then take the drug, you may take a smaller dose of diuretics from two different classes (different site / mechanism of action) for example > combination of furosemide and spironolactone is a typical example.

Your cardiologist - examining you - will be the best one to guide / modify.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Mon, 11 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor